MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Model Number 370-1580-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
After taking liver tissue, it was found that the tissue was not completely removed postoperative observation shows that the detachment fragment at the puncture needle site is broken, and the patient experiences significant pain during and after the operation.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product, and it was found that the pincer was flattened and tri-tips bent, inhibiting it from properly obtaining a sample.The complaint was confirmed.There are stringent computer and photographic inspections that ensure the pincer and tri-tips are not deformed during the manufacturing process.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.It is also possible that the needle set was inserted into tissue that was too hard for the sensitive pincer, pushing it flat.The tri-tip damage was likely caused by the device striking a hard external surface or a hard object such as a bone or possibly getting caught on some human tissue and pulling back.Since the most likely cause for the damaged needles is not related to a manufacturing issue, no corrective action can be implemented at this time.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20765542
Report Number0001625425-2024-01152
Device Sequence Number9356428
Product Code KNW
UDI-Device Identifier00886333004362
UDI-Public(01)00886333004362(17)260925(11)11497952
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model Number370-1580-01
Device Lot Number11497952
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceAsian